Publication
Title
Averaging and globalising quotients of informetric and scientometric data
Author
Language
English
Source (journal)
Journal of information science. - Amsterdam, 1979, currens
Publication
Amsterdam : 1996
ISSN
0165-5515 [print]
1741-6485 [online]
Volume/pages
22:3(1996), p. 165-170
ISI
A1996UN56400002
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.03.2017
To cite this reference